# SDR ASAA2018122627580

- Difficulty date: December 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 17,962 hours, 5,943 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 12 FAN BLADE SPACERS ON #2 ENGINE DISBONDED WHILE ACCOMPLISHING ASA T/C 78472010. GROUNDED - YES. REMOVED AND REPLACED 12 FAN BLADE SPACERS ON #2 ENGINE. REF ASA T/C 78472010.
